Alert archive / New York / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 39, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 22, 2013, 7:46 PM EDT for 5 counties in New York. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2013, 7:46 PM EDT (23:46 UTC)
- Expired
- May 22, 2013, 8:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Schuyler County, NY, Seneca County, NY, Steuben County, NY, Tompkins County, NY, Yates County, NY
The radar
The Binghamton radar (KBGM), 102 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 8:20 PM EDT | TSTM WND DMG | Porter Corner, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 3:41 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
982
WUUS51 KBGM 222346
SVRBGM
NYC097-099-101-109-123-230030-
/O.NEW.KBGM.SV.W.0039.130522T2346Z-130523T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
746 PM EDT WED MAY 22 2013
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN SCHUYLER COUNTY IN CENTRAL NEW YORK...
SENECA COUNTY IN CENTRAL NEW YORK...
NORTHEASTERN STEUBEN COUNTY IN CENTRAL NEW YORK...
EXTREME NORTHWESTERN TOMPKINS COUNTY IN CENTRAL NEW YORK...
YATES COUNTY IN CENTRAL NEW YORK...
* UNTIL 830 PM EDT.
* AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM VINE VALLEY TO BRANCHPORT TO URBANA...AND MOVING NORTHEAST AT
45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
YATESVILLE AND POTTER BY 752 PM EDT...
RUSHVILLE...PORTER CORNER AND PENN YAN BY 754 PM EDT...
DUNDEE BY 756 PM EDT...
MILO CENTER AND GLENORA BY 758 PM EDT...
STARKEY...MAYS MILLS...LAKEMONT AND HIMROD BY 800 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4273 7735 4277 7731 4277 7699 4298 7697
4302 7689 4303 7672 4297 7674 4283 7672
4279 7674 4273 7674 4263 7667 4262 7665
4231 7719 4254 7725 4260 7737
TIME...MOT...LOC 2346Z 232DEG 39KT 4268 7730 4260 7714
4246 7711
$$
DJN1 follow-up statement
193
WWUS51 KBGM 222359
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
759 PM EDT WED MAY 22 2013
NYC097-101-109-230009-
/O.CAN.KBGM.SV.W.0039.000000T0000Z-130523T0030Z/
SCHUYLER NY-STEUBEN NY-TOMPKINS NY-
759 PM EDT WED MAY 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN
TOMPKINS...NORTHEASTERN STEUBEN AND NORTHWESTERN SCHUYLER COUNTIES IS
CANCELLED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR NORTHEAST PENNSYLVANIA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT WEDNESDAY EVENING FOR
CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4272 7735 4276 7732 4277 7699 4298 7697
4302 7689 4303 7672 4297 7674 4283 7672
4272 7676 4261 7668 4254 7681 4254 7689
4249 7690 4246 7695 4248 7699 4250 7715
4258 7715 4258 7732 4260 7737
TIME...MOT...LOC 2359Z 232DEG 39KT 4277 7715 4269 7699
4254 7696
$$
NYC099-123-230030-
/O.CON.KBGM.SV.W.0039.000000T0000Z-130523T0030Z/
YATES NY-SENECA NY-
759 PM EDT WED MAY 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SENECA AND YATES COUNTIES...
AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RUSHVILLE TO MILO CENTER TO DUNDEE...MOVING NORTHEAST
AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SAMPSON STATE PARK...LODI POINT STATE PARK AND CAYWOOD BY 805 PM
EDT...
BONAVISTA STATE PARK...WILLARD AND TOWNSENDVILLE BY 810 PM EDT...
BORDER CITY...DEANS COVE BOAT LAUNCH AND SHELDRAKE SPGS BY 815 PM
EDT...
WATERLOO BY 820 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH...HAIL ONE INCH IN
DIAMETER OR LARGER...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL
LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM MOVE TO SAFE
SHELTER NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4272 7735 4276 7732 4277 7699 4298 7697
4302 7689 4303 7672 4297 7674 4283 7672
4272 7676 4261 7668 4254 7681 4254 7689
4249 7690 4246 7695 4248 7699 4250 7715
4258 7715 4258 7732 4260 7737
TIME...MOT...LOC 2359Z 232DEG 39KT 4277 7715 4269 7699
4254 7696
$$
DJNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:54 PM EDT, 3 hours 52 minutes earlier.
Area forecast discussion, May 22, 3:54 PM EDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 354 PM EDT WED MAY 22 2013 .SYNOPSIS... A WARM AND HUMID AIRMASS WILL OVER THE REGION THROUGH TONIGHT WILL FUEL SHOWERS AND THUNDERSTORMS WITH SOME SEVERE STORMS POSSIBLE. A COLD FRONT WILL APPROACH THE AREA TOMORROW WITH SHOWERS LIKELY AND THE CHANCE FOR MORE THUNDERSTORMS. LIGHT SHOWERS OR RAIN IS POSSIBLE FRIDAY MORNING WITH COOLER TEMPERATURES INTO SATURDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 330 PM UPDATE... AREA OF TSTMS THAT MOVED THROUGH MIDDAY TODAY CREATED A LITTLE MESO HIGH AND SUBSIDANCE WHICH ALLOWED GOOD SUNSHINE OVER NE PA AND CENTRAL NY. TEMPERATURES SOARED INTO THE UPR 80S IN THE WYOMING VALLEY AND NW UP THROUGH BRADFORD AND THE CHEMUNG RIVER VALLEY. GOOD MIXING IN THIS AREA DROPPED DEW PTS INTO THE MID AND UPR 50S. CU FIELD IS STARTING TO GROW OVER OUR WRN AREA AND THE RADAR IS STARTING TO PICK UP NEW SHOWER DEVELOPMENT. INSTABILITY AND SHEAR ARE FAVORABLE FOR THE POTENTIAL FOR MORE SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND HAIL LATE THIS AFTERNOON AND EVENING HENCE ANOTHER WATCH HAS BEEN ISSUED. MESO MODELS INDICATE A THIRD ROUND OF SHOWERS AND THUNDERSTORMS MAY MOVE THROUGH AFTER MIDNIGHT TONIGHT. DEW POINTS WILL REBOUND INTO THE EVENING HOURS AND TEMPERATURES WILL NOTICEABLY DROP WITH SHOWERS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... 330 PM UPDATE... COLD FRONT WILL MOVE THROUGH THE REGION THURS AFTERNOON AND EVENING. SHOWERS ARE LIKELY THURS AND THERE IS A CHANCE FOR THUNDERSTORMS. CLOUD COVER IS EXPECTED TO DECREASE THE INSTABILITY AND CHANCE FOR SEVERE WEATHER BUT NOT TOTALLY NEGATE IT AS THERE WILL STILL BE SOME GOOD SHEAR AND FRONT TO TRIGGER THINGS. ON THE BACK SIDE OF THE FRONT...LINGERING SHOWERS ARE POSSIBLE INTO FRIDAY MORNING. NORTHERLY FLOW ACROSS THE LAKES WILL AKE STRATOCU AND LIGHT SHOWERS OR SPRINKLES TO HOLD IN OVER CETRAL NY ON FRIDAY. TEMPERATURES WILL BE NOTICEABLY COOLER FRIDAY AND SATURDAY. SOME STRATOCU AGAIN SATURDAY GIVING MOSTLY TO PARTLY SUNNY SKIES WITH TEMPERATURES REMAINING COOL. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... PD BEGINS WITH A LRG AND COOL CANADIAN HP BLDG INTO THE AREA IN THE WAKE OF A DEEP LOW OVER NEW ENG. H8 TEMPS DROP TO NEAR 0C BY SUN MRNG WITH THE PSBLTY OF SOME LEFTOVER PCPN IN THE ERN ZONES. REMAINDER OF THE PD SHOWS THE HIPRES BLDG IN AND WITH MODIFYING TEMPS.LTL TO NO CHANCE OF PCPN AFT SUN MRNG. GRNLY FLWD HPC GUID FOR THE PD...ALTHOUGH DID LWR THE TEMPS A BIT TO BE CLSR TO THE MEX GUID. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... CONV DVLPD OVER THE CNTR OF THE FCST AREA BUT IS MVG AWAY FROM THE TAF SITES. SHRT TERM MODELS SHOW A BRK IN THE ACTION FLWD BY SOME CONV LTR IN THE PD AS ANOTHER WV PASSES. BEGAIN THE TAF PD WITH VFR CONDS AND ADDED TEMPO FOR CONV LTR IN THE DAY. COLD FNT WILL APPROACH FOR LATE IN THE PD SO HAVE FCST A CHANCE OF SHWRS AFT 12Z WITH MVFR CONDS. WITH WILL GNRLY BE LGT AND SWLY THRU THE PD...BUT WITH GUSTS PSBL INVOF TRWS. OUTLOOK... THU/THU NIGHT...MVFR POSSIBLE IN SHOWERS/THUNDERSTORMS. FRI - SAT...PSBL LINGERING RESTRICTIONS IN LWR CIGS/-SHRA. SUN - MON...VFR. BREEZY. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...BMW NEAR TERM...BMW SHORT TERM...BMW LONG TERM...DGM AVIATION...DGM
Hazardous weather outlook, May 22, 5:28 PM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 528 PM EDT WED MAY 22 2013 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-072- 232130- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-SOUTHERN WAYNE- 528 PM EDT WED MAY 22 2013 ...SEVERE THUNDERSTORM WATCH 212 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS THIS AFTERNOON AND EVENING WILL HAVE THE POTENTIAL TO BECOME SEVERE, PRODUCING DAMAGING WINDS AND LARGE HAIL. IN ADDITION TO THE SEVERE THREAT...SHOULD ADDITIONAL STORMS REPEAT...FLASH FLOODING WILL ALSO BE POSSIBLE IN AREAS THAT ALREADY RECEIVED HEAVY RAINFALL FROM STORMS ON TUESDAY...AND EARLIER TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP THURSDAY AS A FRONT APPROACHES. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ043-044-047-048-232130- WYOMING-LACKAWANNA-LUZERNE-PIKE- 528 PM EDT WED MAY 22 2013 ...SEVERE THUNDERSTORM WATCH 210 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS THIS AFTERNOON AND EVENING WILL HAVE THE POTENTIAL TO BECOME SEVERE, PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP THURSDAY AS A FRONT APPROACHES. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 22, 6:13 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
613 PM EDT WED MAY 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL W NEW YORK MILLS 43.10N 75.29W
05/22/2013 M1.00 INCH ONEIDA NY PUBLIC
&&
EMGLocal storm report, May 22, 6:15 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
615 PM EDT WED MAY 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL NEW HARTFORD 43.07N 75.29W
05/22/2013 E1.00 INCH ONEIDA NY PUBLIC
&&
MJNLocal storm report, May 22, 6:21 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
621 PM EDT WED MAY 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG WHITESBORO 43.12N 75.30W
05/22/2013 ONEIDA NY PUBLIC
HALF TREE BLOWN DOWN.
&&
EMGLocal storm report, May 22, 6:29 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
629 PM EDT WED MAY 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG WHITESBORO 43.12N 75.30W
05/22/2013 ONEIDA NY FIRE DEPT/RESCUE
TREES AND WIRES DOWN AT VARIOUS LOCATIONS PER 911
DISPATCH FEED
&&
HEDENLocal storm report, May 22, 6:32 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
632 PM EDT WED MAY 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL NEW HARTFORD 43.07N 75.29W
05/22/2013 M1.00 INCH ONEIDA NY TRAINED SPOTTER
&&
HEDENLocal storm report, May 22, 7:46 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
746 PM EDT WED MAY 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND DMG HOWARD 42.37N 77.52W
05/22/2013 STEUBEN NY 911 CENTER
NUMEROUS TREES DOWN
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:27 PM EDT | Areal Flood Advisory | BGM | Cayuga, Onondaga, Seneca, Steuben, Yates | 4 hr |
| May 21, 8:41 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Onondaga | 64 min |
| May 21, 8:48 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 57 min |
| May 21, 8:58 PM EDT | Areal Flood Advisory | BGM | Cayuga, Cortland, Madison, Oneida, Onondaga, Otsego and 1 more | 4 hr |
| May 21, 9:01 PM EDT | Special Weather Statement | BGM | Otsego | 59 min |
| May 21, 9:10 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland, Tompkins | 65 min |
| May 21, 9:25 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga, Seneca | 65 min |
| May 21, 9:37 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison, Oneida, Otsego | 53 min |
| May 21, 10:27 PM EDT | Special Weather Statement | BGM | Otsego | 33 min |
| May 21, 10:39 PM EDT | Special Weather Statement | BGM | Chemung, Chenango, Cortland, Madison, Tioga, Tompkins | 51 min |
| May 21, 11:48 PM EDT | Special Weather Statement | BGM | Chenango, Otsego, Tioga | 57 min |
| May 22, 11:09 AM EDT | Special Weather Statement | BGM | Tioga | 36 min |
| May 22, 11:17 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Cortland, Tioga, Tompkins | 58 min |
| May 22, 12:40 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware | 50 min |
| May 22, 12:46 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 59 min |
| May 22, 1:09 PM EDT | Tornado Warning | BGM | Delaware, Sullivan | 36 min |
| May 22, 1:20 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 40 min |
| May 22, 1:39 PM EDT | Tornado Warning | BGM | Sullivan | 36 min |
| May 22, 2:14 PM EDT | Tornado Warning | BGM | Sullivan | 16 min |
| May 22, 2:31 PM EDT | Areal Flood Advisory | BGM | Sullivan | 3 hr |
| May 22, 2:34 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 56 min |
| May 22, 4:02 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Onondaga | 43 min |
| May 22, 4:37 PM EDT | Special Weather Statement | BGM | Madison | 23 min |
| May 22, 4:45 PM EDT | Severe Thunderstorm Warning | BGM | Oneida, Onondaga | 60 min |
| May 22, 5:19 PM EDT | Special Weather Statement | BGM | Madison | 26 min |
| May 22, 5:58 PM EDT | Special Weather Statement | BGM | Sullivan | 32 min |
| May 22, 6:05 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 55 min |
| May 22, 7:15 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 60 min |
| May 22, 7:17 PM EDT | Severe Thunderstorm Warning | BGM | Steuben | 43 min |
| May 22, 7:57 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 63 min |
Nearby
Severe Thunderstorm Warnings in New York, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.